MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR CERTAS PLUS INLINE VALVE 120CM

INTEGRA LIFESCIENCES SWITZERLAND SAR CERTAS PLUS INLINE VALVE 120CM
Model Number 82-8802PL
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Headache (1880)
Date of Event 10/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The certas valve was not returned for evaluation (remains implanted) therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, manufacturing records were reviewed and found no anomalies.The cause(s) of the difficulty reported by the customer could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
A facility reported that a patient had a certas valve implanted on (b)(6) 2019 with a setting of 4.The patient has a history of headaches and falls prior to the implantation of the valve that goes to back to when the patient was a child.These headaches and falls did not resolve after the certas valve was implanted.In (b)(6) 2020 that patient had an mri for a cerebral cyst and headache.The patient went back to los angeles and had their shunt checked and the setting was at 1.The doctor adjusted it back to 4.It is unknown if the setting had been adjusted between 12/2019 and 10/2020.In (b)(6) 2020, the patient had surgery for the cerebral cyst and headache.On june 25th, the patient had another mri and radiology requested the shunt be checked before and after the mri to determine if the valve setting changed unintentionally or not.It was reported that the valve setting did not change.

Brand Name
CERTAS PLUS INLINE VALVE 120CM
Common Device Name
CERTAS PLUS
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
MDR Report Key12147571
Report Number3013886523-2021-00292
Device Sequence Number3782164
Product Code JXG
UDI-Device Identifier10886704079026
UDI-Public(01)10886704079026(17)240331(10)3671313
Combination Product (Y/N)N
PMA/510(K) Number
K143111
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model Number82-8802PL
Device Catalogue Number828802PL
Device Lot Number3671313
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/17/2021
Initial Report FDA Received Date07/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1